# SDR HALA2018091700217

- Difficulty date: September 17, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 28,635 hours, 4,477 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Vibration
- Location: Nose
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO EXCESSIVE NOSE SHIMMY ABOVE 100 KNOTS.  INSPECTED THE NOSE GEAR, TIRE PRESSURE, JACKED THE NOSE AND PERFORMED SPIN CHECK, NO VIBRATION FELT THROUGH RUDDER PEDALS AND FLAPS EXTENDED.  THE VIBRATION WAS FELT ON THE 2ND TAKEOFF BETWEEN 100-135 KNOTS, AND THE 2 NOSE TIRES WERE REPLACED.
